# SDR GTIA2022122236851

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 17,792 hours, 7,757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL SMELL IN AFT CABIN DURING DESCENT AROUND 1000FT-PERFORMED TSM 05-50-00-810-831-A AND FOUND PACK 2 AS THE SOURCE OF THE FOUL SMELL. REFER TO LP/P 2960531-2 FOR DEFERAL. AS PRECAUTIONARY & IAW AMM 21-00-00-615-802-A R&R RECIRC FILTERS 4012HM & 4013HM.
